# SDR A6WA200940020

- Difficulty date: January 9, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO DEGREES ON APPROACH DURING SELECTION TO 8 DEGREES.  INFLIGHT AIR TEMP -28 DEGREES.  C/W RESET PROCEDURE IAW SUP 98-018B, STEPS 1.3 AND 1.4 FLAP RESET, OK.  (K)
